# SDR QXEA200601704

- Difficulty date: June 21, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 11,959 hours, 12,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 301450301
- Condition: Defective
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2389:  WHEN SELECTING THE GEAR UP LEAVING SMF, THE RED NOSE GEAR UNSAFE LIGHT AND GEAR HANDLE LIGHTS REMAINED ILLUMINATED.  THE AIRCRAFT WAS DIVERTED TO PDX AND UNEVENTFULLY PUT THE GEAR DOWN USING THE ALTERNATE GEAR EXTENSION.  MAINTENANCE REMOVED THE NOSE LANDING GEAR DOWN AND NOSE LANDING GEAR LOCK PROX SENSOR IAW Q400 AMM 32-61-06-000-802.  INSTALLED NEW/SERVICEABLE NLGDN1 (3261-S09) PROX SENSOR ASSY AND NLGLK1 (3261-S11) PROX ASSY IAW Q400 AMM 32-61-06-400-802.  PERFORMED LANDING GEAR, OPS CHECK IAW Q400 AMM 32-31-00-710-801 TR 32-186.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
